Sogol Jahanbekam
Cited by
Cited by
On the list dynamic coloring of graphs
S Akbari, M Ghanbari, S Jahanbekam
Discrete applied mathematics 157 (14), 3005-3007, 2009
On r-dynamic coloring of graphs
S Jahanbekam, J Kim, O Suil, DB West
Discrete Applied Mathematics 206, 65-72, 2016
On the dynamic chromatic number of graphs
S Akbari, M Ghanbari, S Jahanbakam
Contemp. Math 531, 11-18, 2010
The chromatic number of the square of subcubic planar graphs
SG Hartke, S Jahanbekam, B Thomas
arXiv preprint arXiv:1604.06504, 2016
On the Dynamic Coloring of Cartesian Product Graphs.
S Akbari, M Ghanbari, S Jahanbekam
Ars Comb. 114, 161-168, 2014
Anti‐Ramsey Problems for t Edge‐Disjoint Rainbow Spanning Subgraphs: Cycles, Matchings, or Trees
S Jahanbekam, DB West
Journal of Graph Theory 82 (1), 75-89, 2016
On the strong chromatic index of sparse graphs
P DeOrsey, J Diemunsch, M Ferrara, N Graber, SG Hartke, ...
arXiv preprint arXiv:1508.03515, 2015
Extremal theorems for degree sequence packing and the two-color discrete tomography problem
J Diemunsch, M Ferrara, S Jahanbekam, JM Shook
SIAM Journal on Discrete Mathematics 29 (4), 2088-2099, 2015
On the dynamic coloring of strongly regular graphs
S Akbari, M Ghanbari, S Jahanbekam
Ars Combinatoria 113, 205, 2014
Large chromatic number and Ramsey graphs
C Biró, Z Füredi, S Jahanbekam
Graphs and Combinatorics 29 (5), 1183-1191, 2013
New lower bounds on matching numbers of general and bipartite graphs
S Jahanbekam, DB West
Congressus Numer 218, 57-59, 2013
The 1, 2, 3-Conjecture and 1, 2-Conjecture for sparse graphs
DW Cranston, S Jahanbekam, DB West
Discussiones Mathematicae Graph Theory 34 (4), 769-799, 2014
List coloring of graphs having cycles of length divisible by a given number
S Akbari, M Ghanbari, S Jahanbekam, M Jamaali
Discrete mathematics 309 (3), 613-614, 2009
A graph partitioning technique to optimize the physical integration of functional requirements for axiomatic design
E Green, S Estrada, PK Gopalakrishnan, S Jahanbekam, S Behdad
Journal of Mechanical Design 144 (5), 051402, 2022
Additive list coloring of planar graphs with given girth
A Brandt, S Jahanbekam, J White
Discussiones Mathematicae Graph Theory 40 (3), 855-873, 2020
A comment to: Two classes of edge domination in graphs
S Jahanbekam
Discrete Applied Mathematics 157 (2), 400-401, 2009
On r-dynamic Coloring of Graphs, 2014
S Jahanbekam, J Kim, O Suil, DB West
Press, 0
Graph partitioning technique to identify physically integrated design concepts
PK Gopalakrishnan, H Kain, S Jahanbekam, S Behdad
International Design Engineering Technical Conferences and Computers and …, 2018
List-distinguishing Cartesian products of cliques
M Ferrara, Z Füredi, S Jahanbekam, PS Wenger
Discrete Mathematics 342 (7), 2012-2022, 2019
Lucky choice number of planar graphs with given girth
A Brandt, J Diemunsch, S Jahanbekam
Manuscript. http://math. ucdenver. edu/∼ sjahanbekam/Lucky. pdf, 2015
The system can't perform the operation now. Try again later.
Articles 1–20